# SDR AALA20131029002

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 58,998 hours, 20,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD RT CORNER DOOR JAMB STRUCTURE CRACKED IN RADIUS OF BEND OF CLIP.  REPAIRED RT WW FWD RT CORNER DOOR JAMB STRUCTURE IAW SRM 51-70-13-0G.
